# SDR USAA2013040300018

- Difficulty date: April 3, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 59,582 hours, 39,176 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645262A
- Part serial: MA3230
- Condition: Delaminated
- Location: Lt Wing
- Part time: 40,234 hours, 24,954 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - DELAMINATION ON LEFT INBOARD GROUND SPOILER AT APPROX 21.5 INCHES FROM INBOARD END & 8.5 INCHES FROM TRAILING EDGE.  REPLACED LEFT INBOARD GROUND SPOILER IAW B737 AMM 27-62-12-044-001.
